1.Józef Siciak
A note on pluripolar extensions of univalent functions
Issue 44 (2006), pp. 7-14
Article (PDF 242K)
2.Sabrina Brusadin, Gianluca Gorni
The degree of the inverse of a polynomial automorphism
Issue 44 (2006), pp. 15-19
Article (PDF 190K)
3.V.M. Fedorchuk, V.I. Fedorchuk
First-order differential invariants of the splitting subgroups of the Poincare group P91,4)
Issue 44 (2006), pp. 21-30
Article (PDF 187K)
4.Sławomir Bakalarski
Jacobian problem for factorial varieties
Issue 44 (2006), pp. 31-34
Article (PDF 157K)
5.Tomasz Bielaczyc
Generic properties of iterated function systems with place dependent probabilities
Issue 44 (2006), pp. 35-46
Article (PDF 234K)
6.Agnieszka Lipieta
The strong unicity constant for projections
Issue 44 (2006), pp. 47-68
Article (PDF 311K)
7.Dominik Mielczarek
Minimal projections onto spaces of symmetric matrices
Issue 44 (2006), pp. 69-82
Article (PDF 255K)
8.Lucjan Sapa
Existence and uniqueness of a classical solution of Fourier's first problem for nonlinear parabolic-elliptic systems
Issue 44 (2006), pp. 83-95
Article (PDF 270K)
9.Lech Zaręba
Existence of a solution for the initial boundary value problem for a high order parabolic equation in an unbounded domain
Issue 44 (2006), pp. 97-114
Article (PDF 287K)
10.Marcin Ziomek
A geometrical version of the Moore theorem in the case of infinite dimensional Banach spaces
Issue 44 (2006), pp. 115-122
Article (PDF 195K)
11.Marcin Ziomek
A remark on the Moore theorem
Issue 44 (2006), pp. 123-126
Article (PDF 176K)

 Comments: Back to the HomepageBack to the Homepage